# SDR SWAA2016092208024

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 36,150 hours, 21,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Switch Guard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STATION EMERGENCY EXIT LIGHT SWITCH GUARD SPRING BROKEN.   R &R THE SWITCH GUARD BUTTON IAW AMM.
